A certain transfer theorem
Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 15-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_1_a2,
author = {B. V. Gnedenko and Gussein Fahim},
title = {A certain transfer theorem},
journal = {Doklady Akademii Nauk},
pages = {15--17},
year = {1969},
volume = {187},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a2/}
}
B. V. Gnedenko; Gussein Fahim. A certain transfer theorem. Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 15-17. http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a2/